C^1 robustly minimal iterated function systems

F.H. Ghane, A.J. Homburg, S. Sarizadeh

Research output: Contribution to JournalArticleAcademicpeer-review

Abstract

We construct iterated function systems on compact manifolds that are C
Original languageEnglish
Pages (from-to)155-160
JournalStochastics and Dynamics
Volume10
Issue number1
DOIs
Publication statusPublished - 2010

Fingerprint Dive into the research topics of 'C^1 robustly minimal iterated function systems'. Together they form a unique fingerprint.

Cite this